Alert archive / Florida / Flash Flood Warnings in 2018

Flash Flood Warning 16, NWS Tallahassee, FL

December 1, 2018Holmes County, Jackson County, Washington County, Florida

NWS Tallahassee, FL issued this flash flood warning at Dec 1, 2018, 6:20 PM CST for Holmes County, Jackson County, Washington County, Florida. It was in force for 4 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 1, 2018, 6:20 PM CST (00:20 UTC)
Expired
Dec 1, 2018, 10:15 PM CST
In force
4 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

Counties Holmes County, FL, Jackson County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 53 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 1, 7:13 PM CSTFLASH FLOODBonifay, FLMANY LOCAL ROADS FLOODED NEAR CITY OF BONIFAY. INCLUDING THE INTERSECTION OF US-90 AND FL-79. ROAD IS IMPASSABLE WITH MANY CARS STALLING. SOME FLOODING OF HOMES IS BEING REPORTED ACCORDING TO THE 911 CALL CENTER.
Dec 1, 7:17 PM CSTFLASH FLOODGreenwood, FLWIDESPREAD REPORTS OF WATER COVERING ROADWAYS ACROSS THE ENTIRE COUNTY AND MAKING THEM IMPASSABLE. MANY CARS ARE STALLING IN THE HIGHER WATER ALONG WITH A FEW CARS IN DITCHES ACCORDING TO THE 911-CALL CENTER.
Dec 1, 7:49 PM CSTFLASH FLOOD4 Nnw Richter Crossroad, FLFHP REPORTS ROAD CLOSED DUE TO HIGH WATER AT DANFORD BAY ROAD AND HIGHWAY 77.
Dec 1, 7:58 PM CSTFLASH FLOOD1 Sse Sink Creek, FLFHP REPORTS WATER OVER THE ROAD NEAR THE INTERSECTION OF BIGBONE LANE AND HIGHWAY 71.
Dec 1, 8:15 PM CSTFLASH FLOOD1 Ese Marianna, FLPUBLIC REPORTS CALEDONIA STREET IS FLOODED IN MARIANNA WITH FLOATING HURRICANE DEBRIS. REPORT VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 53 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2018-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2018-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 394 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
262 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
394 m²/s²
0-3 km storm-relative helicity
472 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

397 
WGUS52 KTAE 020020
FFWTAE
FLC059-063-133-020415-
/O.NEW.KTAE.FF.W.0016.181202T0020Z-181202T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
620 PM CST SAT DEC 1 2018

The National Weather Service in Tallahassee has issued a

* Flash Flood Warning for...
  Jackson County in the Panhandle of Florida...
  Holmes County in the Panhandle of Florida...
  Washington County in the Panhandle of Florida...

* Until 1015 PM CST.

* At 620 PM CST, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly.

* Some locations that will experience flooding include...
  Vernon, Chipley, Graceville, Bonifay, Marianna, Chattahoochee,
  Bradford, Live Oak, Malone, Sneads, Cottondale, Grand Ridge,
  Greenwood, Ponce De Leon, Alford, Caryville, Wausau, Esto,
  Westville and Campbellton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3100 8587 3100 8500 3093 8498 3088 8493
      3082 8494 3075 8491 3074 8489 3070 8486
      3061 8493 3061 8517 3057 8518 3057 8549
      3055 8549 3051 8588 3056 8588 3059 8592
      3062 8592 3070 8585 3071 8594

$$

42-DVD
1 follow-up statement
619 
WGUS72 KTAE 020130
FFSTAE

Flash Flood Statement
National Weather Service Tallahassee FL
730 PM CST SAT DEC 1 2018

FLC059-063-133-020415-
/O.CON.KTAE.FF.W.0016.000000T0000Z-181202T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jackson FL-Holmes FL-Washington FL-
730 PM CST SAT DEC 1 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CST FOR
JACKSON...HOLMES AND WASHINGTON COUNTIES...

At 729 PM CST, local law enforcement reported flash flooding in 
Holmes and Jackson counties with numerous roads and some cars 
flooded. Although rainfall will gradually taper off over the next 
one to two hours, additional heavy rain is possible later tonight.

Some locations that will experience flooding include...
Vernon, Chipley, Graceville, Bonifay, Marianna, Chattahoochee,
Bradford, Live Oak, Malone, Sneads, Cottondale, Grand Ridge,
Greenwood, Ponce De Leon, Alford, Caryville, Wausau, Esto, Westville
and Campbellton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3100 8587 3100 8500 3093 8498 3088 8493
      3082 8494 3075 8491 3074 8489 3070 8486
      3061 8493 3061 8517 3057 8518 3057 8549
      3055 8549 3051 8588 3056 8588 3059 8592
      3062 8592 3070 8585 3071 8594

$$

42-DVD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Dec 1, 5:40 PM CST, 40 minutes earlier.

Area forecast discussion, Dec 1, 5:40 PM CST, 40 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
640 PM EST Sat Dec 1 2018

.AVIATION...
[Through 00Z Monday]

IFR and LIFR will continue through Saturday morning with showers
and occasional thunderstorms. These will gradually taper off
Sunday afternoon. A gradual improvement to MVFR late Sunday.
Winds southerly around 10 knots through the period.

&&

.PREV DISCUSSION [350 PM EST]...

.NEAR TERM [Through Tonight]...

Complex of storms in the Gulf of Mexico has lifted northward today
and onshore over the past few hours. Already saw strong rotation in
northern Bay County that was co-located with a CC signature. Better
instability is across the western portion of the CWA and this should
continue to increase over the next few hours. In addition, the whole
CWA has 35-40kts of low level shear. Focus for much of the remainder
of the afternoon into tonight should remain across the western half
of the CWA, mainly west of a line from the Tallahassee to Albany, in
areas where the better instability is located. East of there, the
threat is lower, but not non-existent. Main threats are damaging
winds and a few tornadoes. Tornado watch remains in effect through
this evening for the western portion of the CWA.

Hi-res models have not had a good handle in terms of the evolution
of the PoPs today and there are discrepancies between the CAMs on the
forecast for tonight with some showing a more active pattern and
others a little more sporadic with activity. Do expect activity to
continue overnight, but confidence in coverage is a little lower.
Enough though to go likely to definite PoPs in the forecast.

With the setup of the storms, training will be possible with the
storms, particularly across the Florida Panhandle into southeast
Alabama and southwest Georgia. While additional widespread rainfall
amounts are in the 2-3 inch range for much of those areas through
12z Sunday, isolated higher amounts will be possible that may lead
to flash flooding, thus the flash flood watch remains in effect and
this is another threat that will have to be watched closely.

.SHORT TERM [Sunday Through Monday Night]...

By 12z Sunday the cold front is forecast to be just west and
northwest of our CWA with the warm front well to our north. The
cold front should progress slowly eastward to a line roughly from
Albany swwd to Panama City by Sunday afternoon before it stalls
as it becomes aligned with the mid/upper flow. SPC continues to
show a Slight Risk for severe weather in the warm sector covering
most of our GA zones with a marginal risk across the remainder of
our FA. Forecast soundings from the GFS show MLCAPE values
increasing in the afternoon to 1000-2000 J/kg along with
unidirectional bulk shear (0-6 km) of 40-50+ kts. This will lead
to a threat for damaging straight line winds but a tornado or two
cannot be ruled out.

Another upper disturbance will eject eastward out of the Southern
Plains to the Tennessee Valley Sunday night/Monday which will
nudge the front eastward and through our area Monday night. A weak
wave is also forecast to develop on the front south of Mobile
Monday and lift northeast across the Florida Panhandle. This will
help to enhance convection and the potential for heavy rainfall
with deep layer moisture in place. For Sunday, while PoPs will be
high (60-70%), QPF amounts don't look overly impressive. However,
the Flash Flood Watch will likely remain in place with the
anticipation for more widespread heavy rains during the Sunday
night/Monday timeframe. As the front pushes through Monday night,
rain will be tapering off from west to east.

.LONG TERM [Tuesday Through Saturday]...

In the wake of the front, cooler and much drier conditions are
expected for Tuesday and should continue through the remainder of
the work week. Rain chances return on Saturday ahead of the next
cold front. Lows will drop into the lower to mid 30s Tuesday and
Wednesday nights with a light freeze possible in the normally
colder locations. Highs will only be in the lower to mid 50s
Wednesday moderating to the mid 60s to around 70 on Saturday.

.MARINE...

Strong south winds of 20 to 25 knots will continue through
tonight with seas building to 8 feet today into tonight. Winds
slightly decrease to moderate levels Sunday through Tuesday with
seas remaining elevated. A cold front will move through the marine
waters Tuesday with winds becoming strong once again.

.FIRE WEATHER...

Widespread rainfall will preclude any fire weather concerns through
the period.

.HYDROLOGY...

A flash flood watch continues in effect for all but the southeast
Florida Big Bend and our easternmost GA zones. So far rainfall
amounts have generally been between 1 and 2 inches but additional
rainfall amounts of 3 to 5 inches are expected in the watch area
through Monday. East of the watch, 2 to 4 inches can be expected.
Flash flooding can be expected and river flooding as well with the
basins across the Florida panhandle having the highest risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   69  79  65  75  53 /  80  70  70  80  20
Panama City   70  76  64  72  52 /  70  70  80  80  20
Dothan        66  75  58  69  46 /  70  60  70  70  10
Albany        68  77  60  70  48 /  80  70  80  70  10
Valdosta      67  79  65  74  52 /  80  70  70  80  30
Cross City    69  80  66  76  59 /  50  60  50  80  40
Apalachicola  71  76  66  74  55 /  60  70  70  80  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Sunday evening for Calhoun-Central
     Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Wakulla-
     Jackson-Leon-Liberty-North Walton-South Walton-Washington.

     High Rip Current Risk through Sunday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 7 AM EST /6 AM CST/ Sunday for Coastal
     Bay-Coastal Gulf-South Walton.

GA...Flash Flood Watch through Sunday evening for Baker-Brooks-
     Calhoun-Clay-Colquitt-Decatur-Dougherty-Early-Grady-Lee-
     Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
     Worth.

AL...Flash Flood Watch through Sunday afternoon for Coffee-Dale-
     Geneva-Henry-Houston.

GM...Small Craft Advisory until 7 AM EST Sunday for Apalachee Bay or
     Coastal Waters From Keaton Beach to Ochlockonee River FL
     out to 20 Nm-Coastal Waters From Ochlockonee River to
     Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
     River to Keaton Beach FL out 20 NM-Coastal waters from
     Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
     from Mexico Beach to Okaloosa Walton County Line FL out 20
     NM-Waters from Suwannee River to Apalachicola FL from 20 to
     60 NM-Waters from Apalachicola to Mexico Beach FL from 20
     to 60 NM-Waters from Mexico Beach to Okaloosa Walton County
     Line FL from 20 to 60 NM.

&&

NEAR TERM...Fieux
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...LF
MARINE...Barry
FIRE WEATHER...LF
HYDROLOGY...Barry

In the hours before

Special weather statement, Dec 1, 2:36 PM CST, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
336 PM EST SAT DEC 1 2018

FLZ011-013-016-026-012115-
Liberty FL-Gadsden FL-Calhoun FL-Jackson FL-
336 PM EST SAT DEC 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JACKSON AND CALHOUN
COUNTIES IN THE PANHANDLE OF FLORIDA...NORTHWESTERN GADSDEN AND
NORTHWESTERN LIBERTY COUNTIES IN BIG BEND OF FLORIDA UNTIL 415 PM
EST/315 PM CST/...

At 336 PM EST/236 PM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles south of Marianna
to 19 miles west of Blountstown. Movement was northeast at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Blountstown, Chattahoochee, Sneads, Bristol, Grand Ridge, Altha, Rock
Bluff, Moose Pond, Clarksville, Ocheesee, Selman, Abe Springs,
Rosedale, Union City, Chipola, Henderson Mill, Camps Head, Kennys
Mill, Star and Alliance.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 700 PM EST/600 PM CST/ for
Big Bend of and the Panhandle of Florida...and southwestern Georgia.

LAT...LON 3053 8539 3067 8535 3077 8492 3075 8491
      3075 8490 3071 8486 3071 8477 3031 8497
      3036 8539
TIME...MOT...LOC 2036Z 245DEG 36KT 3062 8523 3041 8537

42-DVD
Special weather statement, Dec 1, 2:46 PM CST, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
346 PM EST SAT DEC 1 2018

FLZ008-010-012-108-112-012130-
Coastal Bay FL-Central Walton FL-Inland Bay FL-South Walton FL-
Washington FL-
346 PM EST SAT DEC 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BAY...SOUTHEASTERN
WALTON AND SOUTHWESTERN WASHINGTON COUNTIES UNTIL 430 PM EST/330 PM
CST/...

At 346 PM EST/246 PM CST/, Doppler radar was tracking a strong
thunderstorm 11 miles southeast of Santa Rosa Beach, moving northeast
at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Panama City Beach, Ebro, West Bay, Inlet Beach, Seminole Hills,
Seaside, Red Head, Pine Log, Sunnyside, Laird, Laguna Beach,
Vicksburg, Hollywood Beach and Seagrove Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 700 PM EST/600 PM CST/ for
the Panhandle of Florida.

LAT...LON 3051 8586 3032 8561 3022 8592 3026 8600
      3031 8618
TIME...MOT...LOC 2046Z 235DEG 32KT 3024 8616

42-DVD
Local storm report, Dec 1, 3:26 PM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
426 PM EST SAT DEC 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     LIGHTNING        1 SSW WAUSAU            30.61N 85.59W
12/01/2018                   WASHINGTON         FL   911 CALL CENTER

            HOUSE WAS STRUCK BY LIGHTNING NEAR BEN ROAD
            AND HWY 77. SMOKE WAS OBSERVED BUT NO
            FLAMES.

&&

JLF
Special weather statement, Dec 1, 3:38 PM CST, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
438 PM EST SAT DEC 1 2018

FLZ011-013-016-026-GAZ155-156-012230-
Liberty FL-Gadsden FL-Calhoun FL-Jackson FL-Decatur GA-Seminole GA-
438 PM EST SAT DEC 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JACKSON AND NORTHERN
CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...NORTHWESTERN GADSDEN
AND NORTH CENTRAL LIBERTY COUNTIES IN BIG BEND OF FLORIDA...DECATUR
AND CENTRAL SEMINOLE COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 530 PM
EST/430 PM CST/...

At 438 PM EST/338 PM CST/, Doppler radar was tracking a strong
thunderstorm near Chattahoochee, or 17 miles northeast of
Blountstown, moving northeast at 55 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Bainbridge, Blountstown, Greensboro, West Bainbridge, Chattahoochee,
Sneads, Gretna, Bristol, Grand Ridge, Altha, Attapulgus, Brinson,
Rock Bluff, Ocheesee, Juniper, Douglas City, Selman, Recovery,
Chipola and Laingkat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 700 PM EST/600 PM CST/ for
Big Bend of and the Panhandle of Florida...and southwestern Georgia.

LAT...LON 3048 8533 3101 8478 3084 8438 3078 8438
      3041 8487
TIME...MOT...LOC 2138Z 235DEG 49KT 3063 8488

42-DVD
Special weather statement, Dec 1, 4:43 PM CST, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
443 PM CST SAT DEC 1 2018

FLZ007>010-108-012330-
Central Walton FL-Holmes FL-South Walton FL-North Walton FL-
Washington FL-
443 PM CST SAT DEC 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WALTON...WESTERN HOLMES
AND CENTRAL WASHINGTON COUNTIES UNTIL 530 PM CST...

At 443 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles south of Eglin Air Force Base, or 9 miles northwest of Santa
Rosa Beach, moving northeast at 55 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Vernon, Santa Rosa Beach, De Funiak Springs, Bonifay, Eglin Air Force
Base, Union, Live Oak, Freeport, Ponce De Leon, Caryville, Westville,
Hinsons Crossroads, Portland, Whitehead Crossroads, Villa Tasso,
Cerrogordo, Gritney, Arrant Settlement, De Funiak Spring Airport and
Rock Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 600 PM CST for the Panhandle
of Florida.

LAT...LON 3040 8639 3038 8633 3045 8631 3048 8632
      3046 8639 3060 8639 3094 8591 3069 8552
      3040 8612 3042 8614 3043 8612 3044 8616
      3048 8614 3046 8619 3042 8622 3041 8622
      3038 8616 3033 8629 3036 8640
TIME...MOT...LOC 2243Z 239DEG 49KT 3050 8632

42-DVD
Local storm report, Dec 1, 4:57 PM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
557 PM EST SAT DEC 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     FLOOD            DOUGLAS CITY            30.59N 84.64W
12/01/2018                   GADSDEN            FL   911 CALL CENTER

            MINOR FLOODING ON A FEW ROADS IN GADSDEN
            COUNTY.

&&

JLF

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 6:01 PM CSTAreal Flood AdvisoryTAEHolmes, Jackson, Walton, Washington119 min
Dec 1, 7:27 PM CSTRiver Flood WarningTAEWalton40 hr
Dec 1, 8:22 PM CSTSpecial Weather StatementTAEHolmes23 min
Dec 1, 8:27 PM CSTRiver Flood WarningTAECalhoun17 days
Dec 2, 2:20 AM CSTSevere Thunderstorm WarningTAEHolmes, Walton40 min
Dec 2, 3:43 AM CSTSevere Thunderstorm WarningTAEHolmes, Jackson, Walton47 min
Dec 2, 5:01 AM CSTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington25 min
Dec 2, 5:32 AM CSTAreal Flood AdvisoryTAEHolmes, Jackson, Walton, Washington58 min
Dec 2, 7:03 AM CSTSevere Thunderstorm WarningTAEJackson42 min
Dec 2, 7:49 AM CSTSevere Thunderstorm WarningTAEJackson16 min
Dec 2, 9:07 AM CSTSevere Thunderstorm WarningTAEJefferson, Madison23 min
Dec 2, 9:20 AM CSTRiver Flood WarningTAEJackson8 days
Dec 2, 9:23 AM CSTRiver Flood WarningTAEWalton, Washington8 days
Dec 2, 10:08 AM CSTRiver Flood WarningTAEGadsden, Leon9 days
Dec 2, 1:51 PM CSTSpecial Weather StatementTAELiberty39 min
Dec 2, 2:52 PM CSTSpecial Weather StatementTAEJefferson38 min
Dec 2, 3:27 PM CSTSevere Thunderstorm WarningTAEJefferson, Madison33 min
Dec 2, 3:47 PM CSTSpecial Weather StatementTAEGulf43 min
Dec 2, 3:51 PM CSTSpecial Marine WarningTAE39 min
Dec 2, 4:30 PM CSTSpecial Weather StatementTAEWakulla45 min
Dec 2, 5:02 PM CSTSpecial Weather StatementTAEGulf43 min

Nearby

Flash Flood Warnings in Florida, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.